MAUDE Adverse Event Report: ST. JUDE MEDICAL FLEXIBILTY SE; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

ST. JUDE MEDICAL FLEXIBILTY SE; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number A-FASE-DF
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During an atrioventricular node ablation, the catheter was advanced into the left ventricle for consolidation lesions when it became entangled in the struts of the non abbott (sapien tavr) valve.Mutiple attempts were made to remove the catheter tip from the valve without success.The patient was transferred to surgery to retrieve the device.
 
Event or Problem Description
The patient was transferred to the cath labe at a different hospital and they attempted to extract the ablation catheter from the sapien valve unsuccessfully.The patient was then moved to the operating room where the catheter was successfully removed and patient was doing well post surgery.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported entrapment remains unknown.
 
Event or Problem Description
The patient was doing well post surgery.

Brand Name
FLEXIBILTY SE
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17143958
Report Number3008452825-2023-00261
Device Sequence Number16627334
Product Code OAD
UDI-Device Identifier05415067020062
UDI-Public05415067020062
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA-FASE-DF
Device Catalogue NumberA-FASE-DF
Device Lot Number8987708
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer06/22/2023
07/13/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date06/23/2023
07/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight143 KG
Patient EthnicityNon Hispanic
Patient RaceWhite